# SDR UPS04M42325

- Difficulty date: May 2, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB GOT LT GEAR UNSAFE AFTER RETRACT. BOTH PRIMARY AND SECOND ARY GEAR INDICATIONS INDICATED UNSAFE. CYCLED GEAR NO HELP. UPON GEAR EXTENTION GOT ALL GREEN.     REF WAN 888619 PER TECH SUPPOET REC R/R'D PSEU LT MLG ALT & #3 ENG LH EDP PER AMM 32 33 20 29 11 20 & 31 71 01 TS WIRES TO PROX SWS SWUNG GR W HYD TEST STAND OPS PRIMARY & SECONDARY INDICATION GOOD.
